Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: all responses

Posted by ihatedrugs on February 28, 2013, at 17:55:13

In reply to Re: I'm dumping all my meds in the toilet ihatedrugs, posted by SLS on February 28, 2013, at 4:38:14

> Good luck with your treatment discontinuation.
>
> I am sorry that your life has not turned out as you think it would have were you not to have accepted the treatments chosen for you by your health care professionals.
>
> What drugs are you currently taking? Perhaps people can offer you advice based upon knowing this.
>
> I imagine that you would like to stop taking everything at once. I would. I don't know if that would be best, though. You might be better off discontinuing drugs in small sets or perhaps individually. Others might be able to guide you as to the order to discontinue drugs depending on what they are.
>
> I guess you know about withdrawal rebound symptomatology? This can occur upon the discontinuation of a drug wherein symptoms of depression/anxiety similar to the original illness emerge, but are only temporary and not necessarily indicative of your resultant state. A slow taper can help mitigate this, but not necessarily avoid it entirely. Keeping a mood/anxiety chart might be helpful to assess whether you are experiencing rebound versus relapse. It might also help you determine a rate of dosage reduction that works best for you.
>
> Don't overmedicate the fish.
>
>
> - Scott
>

Hi Babblers,

I apologize for the rant. I just feel so helpless.
I'm on Lamictal 2oo, Lex 20, Wellb 300, Clonazepan 2mg, Vyvanse 40, Xanax 1 prn, Adderall prn.
I stopped taking Lamictal a few days ago. I'm not bipolar and it really doesn't do anything to alleviate my depression. I have gone down on Klonopin to 1mg every other night for sleep (it doesn't do anything but if I stop it suddenly I feel deja vu-like symptoms (don't really have a problem with severe anxiety). Xanax does help me sleep so I'm taking it every other night. I also use it to help with Klonopin discontinuation. I'm still taking the Lexapro and Wellbutrin for now. May drop the Wellbutrin later. Also will stop taking Vyvanse and just take Adderall when needed.


I am taking 2000mg of Niacin (flush) and I think it is helping (I know about the liver issues).

I'm making the following changes;
Began taking Synertek Colostrum
2000mg B complex sublingual
P5P b-6
Magnesium Threonate Life Extension
Cutting down all processed foods
Eating a more plant-based diet
Joined the Gym

Hopefully this will help elevate my mood. The new psychiatrist told me that I was like a hamster on a wheel. Taking drugs to wake up and then to sleep and I know he is right.

My husband is taking me to Europe for the first time this upcoming April and I can't even get excited about that.

What do you think? Do you have any other ideas.

Thanks for replying.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ihatedrugs thread:1039057
URL: http://www.dr-bob.org/babble/20130222/msgs/1039108.html